# SDR FDEA201610283740

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,442 hours, 25,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.   REPLACED THE BULB IAW AMM 33-51-06-2-1 REV 117. TESTED GOOD.
